# SDR ABXA9700077

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 99193574
- Condition: Misdrilled
- Location: Ws 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A .1875 INCH HOLE DRILLED THROUGH THE UPPER SURFACE OF THE WING INBOARD FLAP ATTACH FITTING.  REPAIRED IAW ABX REA D957-15559-MR.
